# SDR 2004000015

- Difficulty date: November 24, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N59083
- Make and model: Doug DC-10-30
- Aircraft serial: 47926
- Aircraft time: 111,139 hours, 22,622 cycles
- Engine: Ge CF650C2
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowling
- Part number: NSL6316519
- Part serial: SP111
- Condition: Departed
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

AT CLIMB-OUT, NR 3 ENG LOST ENGINE COWLING DUMPED FUEL RETURNED TO EDDF.
